MAUDE Adverse Event Report: Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy

Cardiovascular Systems Incorporated Diamondback Coronary; Catheter, Coronary, Atherectomy
Model Number DBEC-125
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Codes Perforation of Vessels (2135); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a diamondback 360 coronary orbital atherectomy system (oas) was stuck in a heavily calcified, heavily tortuous right coronary artery (rca).This resulted in a small perforation.The vessel was attempted to be wired for a balloon to be inserted in an attempt to free the device, however, this was aborted and the oad was able to be removed from the patient without intervention.The perforation was treated with balloon tamponade with two long inflations.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.

Brand Name
Diamondback Coronary
Common Device Name
Catheter, Coronary, Atherectomy
Manufacturer (Section D)
Cardiovascular Systems Incorporated
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
Cardiovascular Systems Incorporated, #3004742232
1225 old highway 8 nw
saint paul MN 55112
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
+1(651)756-2718
MDR Report Key50838133
Report Number3004742232-2026-00231
Device Sequence Number18656923
Product Code MCX
UDI-Device Identifier10850026568698
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBEC-125
Device Catalogue Number7-10098-01
Device Lot Number598141-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown